# SDR 0401416303

- Difficulty date: August 21, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 65,450 hours, 8,554 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Odor
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CLIMB, RECEIVED A HEAT WINDOW R EICAS MESSAGE.  AFTER COMPLYING WITH COM PROCEDURE, AN ELECTRICAL FUME ODOR EMITTED.  PLACED THE WINDOW HEAT SWITCH TO OFF AND PULLED THE CIRCUIT BREAKER AND THE FUME ODOR DISSIPATED.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  REPLACED THE 1R RIGHT WINDSHIELD AND WINDOW 1R HEAT CONTROLLER. OPERATIONAL CHECK GOOD.
